gizmo Posted May 25, 2012 Share Posted May 25, 2012 I started adderall a month ago. My last increase was about two weeks ago. Since I started, I've had a daily migraine headache that my normal med of fioricet isn't fixing. I take my first dose between 6:30-7:15, and my headache starts about 10-11. I've also tried 800 mg ibuprofen with no luck. I know that headache is listed as one of the SE of adderall. But how often does it go away after you get adjusted to a med dose? Or will it stay with me until I stop it? Are there any stimulants out there that don't commonly cause migraines? I feel like my quality of life has improved so much since starting the adderall, but I can't stay on it if I can't get rid of the migraines. Plus, I've taken my migraine med almost 35 days in a row, and I'm severely concerned about rebound headaches. Any ideas? I'd appreciate it. Thanks! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.